# SDR IPXA2014081883994

- Difficulty date: July 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 79,071 hours, 13,201 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77591
- Condition: Corroded
- Location: Bs 1650-1708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C,  LOWER CENTER CARGO LONGERON 51R CORRODED BETWEEN BS 1650 AND 1708.  R & R LONGERON IAW SRM 53-00-05, REPAIR 1 REV 55.
